Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
Most of the time I'm fairly level-headed now that I'm on anti-depressants. But foir a few days every month all my good work of being bubbly, supportive, understanding etc is undone as I turn into an irritable, weak tearful wreck who is too serious and over-reacts to everything. Please help before I push away anyone else close to me.
intelflirt intelflirt 26-30, F 6 Answers Aug 18, 2009

Your Response

Cancel

My doctor recommended that my anti dep could be upped the week before my period to help with the hormone shift then down the dose again after. I'd ask your doctor about it, there may even be another med that could help with the original issue you're taking the meds for and the PMT. Best of luck

Best Answer

Maybe they are affected by the hormonal changes

Best Answer

that's a good one! that's so meee! I wish I could help, but I find that letting your partner/people near you you love and trust know helps a lot. I am planning on speaking with my doctor about it, as last month was horrific and I was actually researching ways to kill myself..eeek! Good luck

Best Answer

The same reason my pain killers stop working. Body temperature is elevated. Perhaps if you feel a bit offish, have a glass of cold water.

Best Answer

Related Questions